File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Delay-dependent γ-suboptimal H∞ model reduction for neutral systems with time-varying delays

TitleDelay-dependent γ-suboptimal H∞ model reduction for neutral systems with time-varying delays
Authors
Issue Date2006
PublisherA S M E International. The Journal's web site is located at http://ojps.aip.org/ASMEJournals/DynamicSys/
Citation
Journal Of Dynamic Systems, Measurement And Control, Transactions Of The Asme, 2006, v. 128 n. 2, p. 394-399 How to Cite?
AbstractIn this paper, the model reduction problem of neutral systems with time-varying delays is studied with γ suboptimality under the H ∞ measure. A delay-dependent bounded realness condition of the H∞ norm is given via linear matrix inequalities (LMIs). Based on such a condition, a sufficient condition to characterize the existence of the reduced-order models is given in terms of LMIs with inverse constraints. By employing a sequential convex optimization approach, a reduced-order model can be computed with H∞ error less than some prescribed scalar γ. Copyright © 2006 by ASME.
Persistent Identifierhttp://hdl.handle.net/10722/156836
ISSN
2015 Impact Factor: 0.975
2015 SCImago Journal Rankings: 0.680
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWang, Qen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorXu, Sen_US
dc.contributor.authorZhang, Len_US
dc.date.accessioned2012-08-08T08:44:10Z-
dc.date.available2012-08-08T08:44:10Z-
dc.date.issued2006en_US
dc.identifier.citationJournal Of Dynamic Systems, Measurement And Control, Transactions Of The Asme, 2006, v. 128 n. 2, p. 394-399en_US
dc.identifier.issn0022-0434en_US
dc.identifier.urihttp://hdl.handle.net/10722/156836-
dc.description.abstractIn this paper, the model reduction problem of neutral systems with time-varying delays is studied with γ suboptimality under the H ∞ measure. A delay-dependent bounded realness condition of the H∞ norm is given via linear matrix inequalities (LMIs). Based on such a condition, a sufficient condition to characterize the existence of the reduced-order models is given in terms of LMIs with inverse constraints. By employing a sequential convex optimization approach, a reduced-order model can be computed with H∞ error less than some prescribed scalar γ. Copyright © 2006 by ASME.en_US
dc.languageengen_US
dc.publisherA S M E International. The Journal's web site is located at http://ojps.aip.org/ASMEJournals/DynamicSys/en_US
dc.relation.ispartofJournal of Dynamic Systems, Measurement and Control, Transactions of the ASMEen_US
dc.titleDelay-dependent γ-suboptimal H∞ model reduction for neutral systems with time-varying delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1115/1.2196415en_US
dc.identifier.scopuseid_2-s2.0-33746119228en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33746119228&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume128en_US
dc.identifier.issue2en_US
dc.identifier.spage394en_US
dc.identifier.epage399en_US
dc.identifier.isiWOS:000238665100023-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridWang, Q=9335766700en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridZhang, L=9039499900en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats